MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM
Model Number 0064599
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional serial numbers: (b)(4).Additional lot numbers: n602, ua16765897, ua 15757557, 630060.
 
Event or Problem Description
This report summarizes 16 malfunction events.A review of the events indicated that fourteen (14) patient samples tested on the galileo neo, automated blood bank system produced inaccurate results.A review indicated that three (3) patient sample tests using the galileo neo automated blood bank system produced an unexpected false negative result for the anti-e antibody; one (1) for the anti-c antibody; one (1) for the anti-c antibody; one (1) for the anti-jka antibody; one (1) for the anti-jkb antibody; two (2) for the anti-k antibody; one (1) for the anti-s antibody and one (1) for the anti-m antibody and one (1) for anti-d antibody.Four (4) instrument malfunctions produced inaccurate abo using the abo forward typing assay based on historical results for the patients.Subsequent testing of reagent retention lots, reviews of design history records and reagent antigen validation testing of the initial bulk product used for commercial vialing showed acceptable results.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
GALILEO NEO
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key10731832
Report Number1034569-2020-00058
Device Sequence Number3025627
Product Code KSZ
UDI-Device Identifier10888234001041
UDI-Public10888234001041
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
BK100033
Number of Events Summarized16
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0064599
Device Catalogue Number64599
Device Lot NumberN157,N601,X513,N600,ID400,M016
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1